# SDR ASOA201100092

- Difficulty date: January 13, 2011
- Submitted: January 18, 2011
- Operation: Air carrier
- Aircraft: N837AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7271
- Aircraft time: 29,215 hours, 25,929 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fs280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD "J" ANGLE AT FS 280 IS CORRODED.  FOUND FWD "J" ANGLE CORRODED BEYOND LIMITS. REMOVED FS 280 FWD ANGLE IAW SRM 51-42-06.   CLASSIFIED AS A MINOR REPAIR.
